# SDR HDNA20160304001

- Difficulty date: March 4, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N312MS
- Make and model: Urocop EC135P1
- Aircraft serial: 0129
- Aircraft time: 10,853 hours, 30,139 cycles
- Engine: Pwa PW206A
- Engine time: 7,631 hours, 19,822 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1088103
- Condition: Cracked
- Location: Fuselage
- Part time: 10,853 hours, 30,139 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 5 HAS ONE INCH CRACK & A MAJOR REPAIR IS REQUIRED.
